# SDR DALA1170947004

- Difficulty date: December 24, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N863DA
- Make and model: Boeing 777232
- Aircraft serial: 29735
- Aircraft time: 53,769 hours, 6,846 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 5B EMERGENCY LIGHT MISSING LENS AND BULB. SEATS 10BC-1414BC EMERGENCY AISLE LIGHTS INOPERATIVE.  RELAMPED SEAT 5B.  REPLACED CHARGER AND BATTERY M33098.  SEATS 10BC-14BC CK OK.
